# SDR IPXA10M59840

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Engine: Ge CF680C2D1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ENGINE 3 FIRE WARNING ON DECENT. INTERMITTENT 3 TIMES EMERGENCY DECLARED IAW FIM 26-11-00-1-1. PERFORMED TESTS. R & R LOWER TURBINE FIRE LOOP WRT AMM 26-11-03-4 & 26-11-02-700-801. R & R GEARBOX FIRE LOOP WRT AMM 26-11-03-4 & 26-11-02-700-801. OPS CHECK GOOD.
